# SDR CA050616005

- Difficulty date: March 8, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,149 hours
- Engine: Allsn 250C20B
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 206063613003
- Part serial: 1361
- Condition: Unserviceable
- Location: Low Fuel Switch
- Component: Low Fuel Switch, Bell
- Component part number: 206063613003
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SYSTEM TEST CARRIED OUT AS PART OF THE ANNUAL FUEL SYSTEM INSPECTION. FOUND THAT THE LOW FUEL LIGHT WOULD NOT COME ON UNTIL 25 LBS INDICATED (SHOULD BE 70 LBS). LOW FUEL SWITCH REPLACED AND A/C RETURNED TO SERVICE.
